# SDR UALA2009061801734

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 52,327 hours, 9,636 cycles
- Engine: Pwa PW4077
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Apu
- Part number: 38005501
- Part serial: P1010331
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS EXCESSIVE OIL LEAK.  APU REMOVED FOR EXCESSIVE OIL LEAK.  FOUND DURING C-CHECK.  APU REMOVED AND REPLACED.  ACCOMPLISHED AN ALTITUDE VERIFICATION START.
